Hamiltonian properties of Toeplitz graphs

René Van Dal, Gert Tijssen, Z. Tuza, Jack A A Van Der Veen, Christina Zamfirescu, Tudor Zamfirescu

Research output: Contribution to journalArticle

23 Citations (Scopus)

Abstract

Conditions are given for the existence of hamiltonian paths and cycles in the so-called Toeplitz graphs, i.e. simple graphs with a symmetric Toeplitz adjacency matrix.

Original languageEnglish
Pages (from-to)69-81
Number of pages13
JournalDiscrete Mathematics
Volume159
Issue number1-3
Publication statusPublished - Nov 1 1996

Fingerprint

Hamiltonians
Hamiltonian path
Hamiltonian circuit
Toeplitz matrix
Otto Toeplitz
Adjacency Matrix
Simple Graph
Graph in graph theory

Keywords

  • Hamiltonian graph
  • Toeplitz graph
  • Traceable graph

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics
  • Theoretical Computer Science

Cite this

Van Dal, R., Tijssen, G., Tuza, Z., Van Der Veen, J. A. A., Zamfirescu, C., & Zamfirescu, T. (1996). Hamiltonian properties of Toeplitz graphs. Discrete Mathematics, 159(1-3), 69-81.

Hamiltonian properties of Toeplitz graphs. / Van Dal, René; Tijssen, Gert; Tuza, Z.; Van Der Veen, Jack A A; Zamfirescu, Christina; Zamfirescu, Tudor.

In: Discrete Mathematics, Vol. 159, No. 1-3, 01.11.1996, p. 69-81.

Research output: Contribution to journalArticle

Van Dal, R, Tijssen, G, Tuza, Z, Van Der Veen, JAA, Zamfirescu, C & Zamfirescu, T 1996, 'Hamiltonian properties of Toeplitz graphs', Discrete Mathematics, vol. 159, no. 1-3, pp. 69-81.
Van Dal R, Tijssen G, Tuza Z, Van Der Veen JAA, Zamfirescu C, Zamfirescu T. Hamiltonian properties of Toeplitz graphs. Discrete Mathematics. 1996 Nov 1;159(1-3):69-81.
Van Dal, René ; Tijssen, Gert ; Tuza, Z. ; Van Der Veen, Jack A A ; Zamfirescu, Christina ; Zamfirescu, Tudor. / Hamiltonian properties of Toeplitz graphs. In: Discrete Mathematics. 1996 ; Vol. 159, No. 1-3. pp. 69-81.
@article{d8bd38439cf946e78e861e764a1cfa26,
title = "Hamiltonian properties of Toeplitz graphs",
abstract = "Conditions are given for the existence of hamiltonian paths and cycles in the so-called Toeplitz graphs, i.e. simple graphs with a symmetric Toeplitz adjacency matrix.",
keywords = "Hamiltonian graph, Toeplitz graph, Traceable graph",
author = "{Van Dal}, Ren{\'e} and Gert Tijssen and Z. Tuza and {Van Der Veen}, {Jack A A} and Christina Zamfirescu and Tudor Zamfirescu",
year = "1996",
month = "11",
day = "1",
language = "English",
volume = "159",
pages = "69--81",
journal = "Discrete Mathematics",
issn = "0012-365X",
publisher = "Elsevier",
number = "1-3",

}

TY - JOUR

T1 - Hamiltonian properties of Toeplitz graphs

AU - Van Dal, René

AU - Tijssen, Gert

AU - Tuza, Z.

AU - Van Der Veen, Jack A A

AU - Zamfirescu, Christina

AU - Zamfirescu, Tudor

PY - 1996/11/1

Y1 - 1996/11/1

N2 - Conditions are given for the existence of hamiltonian paths and cycles in the so-called Toeplitz graphs, i.e. simple graphs with a symmetric Toeplitz adjacency matrix.

AB - Conditions are given for the existence of hamiltonian paths and cycles in the so-called Toeplitz graphs, i.e. simple graphs with a symmetric Toeplitz adjacency matrix.

KW - Hamiltonian graph

KW - Toeplitz graph

KW - Traceable graph

UR - http://www.scopus.com/inward/record.url?scp=0042595573&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0042595573&partnerID=8YFLogxK

M3 - Article

VL - 159

SP - 69

EP - 81

JO - Discrete Mathematics

JF - Discrete Mathematics

SN - 0012-365X

IS - 1-3

ER -